# SDR TWAA9904201

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 16-23
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS AT ROWS 16 TO 23 STAYED ON AND WOULD NOT RESET.  REPLACED THE BATTERY PACK.  CHECK-C 9-30-98 STL.
